For: Joe De Livera - Please Help Page 2 of 2
You are also advised to take Nat Phos 6x twice daily as it will help with your gastric problems.
I do not think that Hypericum can cause fever symptoms but if you are uncomfortable after it, you have done correctly by stopping it.
I have visited your link on what you call Truncal Lymphadema but this is a problem that I have not studied and cannot therefore help.
♡ Joe De Livera last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.